EconPapers    
Economics at your fingertips  
 

Asymmetric punishments for group deviations in the infinitely repeated Cournot model

Miguel Aramendia ()

Economics Letters, 2008, vol. 99, issue 2, 246-248

Abstract: We define in-and-out strategies which care about group deviations in a noncooperative way in the setting of infinitely repeated symmetric Cournot models with discounting. The subgame perfect equilibrium folk theorem holds when it is restricted to these strategies.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(07)00260-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:99:y:2008:i:2:p:246-248

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-04
Handle: RePEc:eee:ecolet:v:99:y:2008:i:2:p:246-248